# SDR ASAA2022120140995

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 50,065 hours, 14,720 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED PACK TEMP CTRL BITE IAW FIM 21-62 TASK 801. NR 2 TCV FAULT PRESENT. BITE PASSED,  PACK LIGHT EXTINGUISHED ON RECALL.
